# SDR SWAA2025122939376

- Difficulty date: November 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE BS 500B - 500C, WL 156, LBL 25 CRACKED.   R & R THE BAFFLE BETWEEN BS 500B - 500C, WL 156, LBL 25 IAW SRM 51-40-02, & DWG 143A7505, REV B.
